MathSciNet Relay Station
MathSciNet bibliographic data
MR2116800 91B28 (35K05)
Peskir, Goran On the American option problem. Math. Finance 15 (2005), no. 1, 169–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement